# SDR CA991004048

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Component: Ge, CF343B1
- Stage of operation: AP
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) REPORT FROM COMAIR, HIGH VIBRATION.
